# SDR 20010612CW016

- Difficulty date: May 29, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N414DH
- Make and model: Israel GALAXY
- Aircraft serial: 023
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 4AS7810052005
- Part serial: 129C0006
- Condition: Failed
- Location: Cabin Pressure
- Part time: 29 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECTIVE UNIT CAUSES AIRCRAFT TO AUTO PRESSURIZE, EICAS MISCOMPARE MESSAGE AND FAULT LIGHT TO ILLUMINATE.  NO PROBABLE CAUSE FOR CABIN PRESSURE CONTROLLER FAILURE.
